Show simple item record

dc.creatorSkarka, V
dc.creatorTimotijević, Dejan
dc.creatorAleksić, N.B
dc.date.accessioned2023-12-10T21:13:45Z
dc.date.available2023-12-10T21:13:45Z
dc.date.issued2008
dc.identifier.issn1464-4258
dc.identifier.urihttp://rimsi.imsi.bg.ac.rs/handle/123456789/3018
dc.description.abstractThe evolution and stability of dissipative optical spatial solitons generated from an input asymmetric with respect to two transverse coordinates x and y are studied. The variational approach used to investigate steady state solutions of a cubic–quintic Ginzburg–Landau equation is extended in order to consider initial conditions without radial symmetry. The stability criterion is generalized to the asymmetric case. A domain of dissipative parameters for stable solitonic solutions is determined. Following numerical simulations, an asymmetric input laser beam with dissipative parameters from this domain will always give a stable dissipative spatial soliton.sr
dc.language.isoensr
dc.publisherIOP PUBLISHINGsr
dc.relationinfo:eu-repo/grantAgreement/MESTD/MPN2006-2010/141031/RS//sr
dc.relationCNRS/MSCI agreement no. 20504sr
dc.rightsclosedAccesssr
dc.sourceJournal of Optics A: Pure and Applied Opticssr
dc.subjectdissipative optical solitons, Ginzburg–Landau equation, spatial solitons, asymmetric input beam, stabilitysr
dc.titleExtension of the stability criterion for dissipative optical soliton solutions of a two-dimensional Ginzburg-Landau system generated from asymmetric inputssr
dc.typearticlesr
dc.rights.licenseARRsr
dc.rights.holderIOP Publishingsr
dc.citation.volume10
dc.identifier.doi10.1088/1464-4258/10/7/075102
dc.type.versionpublishedVersionsr


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record